# SDR 9704509992

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS DIM.  MAINTENANCE REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
